# SDR UIEA2021110802371

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Rt Eng Fire Loop
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LOOP 1 STATUS MESSAGE DISPLAYED AFTER LANDING(  PERFORMED [POWER SHUTDOWN AND ENGINE FIRE DECTECTION TEST OPS CHECK GOOD AT THIS TIME. IAW AMM 26-11-00.755-011  )
